# SDR DALA2023050203404

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR R2 L OWER POSITION AFT EDGE IN PASSENGER CABIN. CORRECTIVE ACTION: VERYFIED EXISTING REPAIR LOC. ON PASSENGER CREW DOOR R2 LOWER POSITION AFT EDGE IN PASSENGER CABIN (1 EA) AND FOUND REPAIR MATCHES WITH A330 SRM 52-12-00-300-013. (2745257)
